List of citations in Numdam for : Milton's conjecture on the regularity of solutions to isotropic equations

Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 5, p. 889-909


Lipton, Robert; Mengesha, Tadele

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 46 (2012) no. 5, p. 1121-1146

Astala, Kari; Faraco, Daniel; Székelyhidi Jr., László

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 7 (2008) no. 1, p. 1-50